Skip to Main Content

Continuous Harmonic Spaces

Journal of Music Theory (2007) 51 (2): 277–332.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Michael R. W. Dawson
  • Arturo Perez
  • Sara Sylvestre
Scientific Reports (2020) 10 (1)
  • Christopher Segall
Music Theory Online (2018) 24 (2)
  • Andrew J. Milne
  • David Bulger
  • Steffen A. Herff
Journal of Mathematics and Music (2017) 11 (2-3): 101.
  • Norman Carey
Journal of Mathematics and Music (2017) 11 (2-3): 134.
  • Emmanuel Amiot
Journal of Mathematics and Music (2017) 11 (2-3): 76.
  • Gilberto Bernardes
  • Diogo Cocharro
  • Marcelo Caetano
  • Carlos Guedes
  • Matthew E.P. Davies
Journal of New Music Research (2016) 45 (4): 281.
  • David S. Lefkowitz
  • Kristin Taavola
Journal of Mathematics and Music (2013) 7 (3): 213.
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal